About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 821820, 12 pages
http://dx.doi.org/10.1155/2013/821820
Research Article

Interval Shannon Wavelet Collocation Method for Fractional Fokker-Planck Equation

College of Information and Electrical Engineering, China Agricultural University, Beijing 100083, China

Received 4 September 2013; Revised 5 October 2013; Accepted 6 October 2013

Academic Editor: Ming Li

Copyright © 2013 Shu-Li Mei and De-Hai Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Li and W. Zhao, “On 1/f noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 673648, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Metzler, E. Barkai, and J. Klafter, “Anomalous diffusion and relaxation close to thermal equilibrium: a fractional fokker-planck equation approach,” Physical Review Letters, vol. 82, no. 18, pp. 3563–3567, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Chen, F. Liu, P. Zhuang, and V. Anh, “Finite difference approximations for the fractional fokker-planck equation,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 256–273, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. E. G. Bakhoum and C. Toma, “Modeling transitions in complex systems by multiplicative effect of temporal patterns extracted from signal flows,” Mathematical Problems in Engineering, vol. 2012, Article ID 409856, 11 pages, 2012. View at Publisher · View at Google Scholar
  5. C. Toma, “Advanced signal processing and command synthesis for memory-limited complex systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 927821, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. E. G. Bakhoum and C. Toma, “Transient aspects of wave propagation connected with spatial coherence,” Mathematical Problems in Engineering, vol. 2013, Article ID 691257, 5 pages, 2013. View at Publisher · View at Google Scholar
  7. S. X. Hu, Z. W. Liao, and W. F. Chen, “Sinogram restoration for low-dosed x-ray computed tomography using fractional-order perona-malik diffusion,” Mathematical Problems in Engineering, vol. 2012, Article ID 391050, 13 pages, 2012. View at Publisher · View at Google Scholar
  8. J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Li, “Fractal time series—a tutorial review,” Mathematical Problems in Engineering, vol. 2010, Article ID 157264, 26 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Li, S. C. Lim, and S. Y. Chen, “Exact solution of impulse response to a class of fractional oscillators and its stability,” Mathematical Problems in Engineering, vol. 2011, Article ID 657839, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. M. Li, “Approximating ideal filters by systems of fractional order,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 365054, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. Li and W. Zhao, “Solving Abel's type integral equation with Mikusinski's operator of fractional order,” Advances in Mathematical Physics, vol. 2013, Article ID 806984, 4 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Li, C. Cattani, and S. Y. Chen, “Viewing sea level by a one-dimensional random function with long memory,” Mathematical Problems in Engineering, vol. 2011, Article ID 654284, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Li and W. Zhao, “Visiting power laws in cyber-physical networking systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 302786, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. I. Daubechies and G. Teschke, “Variational image restoration by means of wavelets: simultaneous decomposition, deblurring, and denoising,” Applied and Computational Harmonic Analysis, vol. 19, no. 1, pp. 1–16, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. S. L. Mei, “Construction of target controllable image segmentation model based on homotopy perturbation technology,” Abstract and Applied Analysis, vol. 2013, Article ID 131207, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S.-L. Mei, “HPM-based dynamic wavelet transform and its application in image denoising,” Mathematical Problem in Engineering, vol. 2013, Article ID 309418, 10 pages, 2013. View at Publisher · View at Google Scholar
  18. H. Yan, “Adaptive wavelet precise integration method for nonlinear black-scholes model based on variational iteration method,” Abstract and Applied Analysis, vol. 2013, Article ID 735919, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. W. Liu, “Interval wavelet numerical method on fokker-planck equations for nonlinear random system,” Advances in Mathematical Physics, vol. 2013, Article ID 651357, 7 pages, 2013. View at Publisher · View at Google Scholar
  20. C. Cattani and A. Ciancio, “Separable transition density in the hybrid model for tumor-immune system competition,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 610124, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. C. Cattani, A. Ciancio, and B. Lods, “On a mathematical model of immune competition,” Applied Mathematics Letters, vol. 19, no. 7, pp. 678–683, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. C. Cattani, “Fractional calculus and shannon wavelet,” Mathematical Problems in Engineering, vol. 2012, Article ID 502812, 26 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Cattani, “Shannon wavelets for the solution of integro-differential equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 408418, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Y. Xing, “Wavelet-based homotopy analysis method for nonlinear matrix system and its application in Burgers equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 982810, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S.-L. Pang, “Wavelet numerical method for nonlinear random system,” Transactions of the Chinese Society of Agricultural Machinery, vol. 38, no. 3, pp. 168–170, 2007. View at Scopus
  26. S. M. Bibic, “Harmonic wavelet analysis—connection coefficients for nonlinear PDE,” UPB Scientific Bulletin, Series A, vol. 73, no. 1, pp. 27–36, 2011. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. M. Bieri, “A sparse composite collocation finite element method for elliptic SPDEs,” SIAM Journal on Numerical Analysis, vol. 49, no. 6, pp. 2277–2301, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. N. A. Libre, A. Emdadi, E. J. Kansa, M. Shekarchi, and M. Rahimian, “A fast adaptive wavelet scheme in RBF collocation for nearly singular potential PDEs,” Computer Modeling in Engineering and Sciences, vol. 38, no. 3, pp. 263–284, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. C. Cattani, “Second order shannon wavelet approximation of C2-functions,” UPB Scientific Bulletin, Series A, vol. 73, no. 3, pp. 73–84, 2011. View at MathSciNet · View at Scopus
  30. C. Cattani and L. M. S. Ruiz, “Discrete differential operators in multidimensional haar wavelet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 44, pp. 2347–2355, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. D. K. Hoffman, G. W. Wei, D. S. Zhang, and D. J. Kouri, “Shannon-Gabor wavelet distributed approximating functional,” Chemical Physics Letters, vol. 287, no. 1-2, pp. 119–124, 1998. View at Scopus
  32. O. V. Vasilyev and S. Paolucci, “A dynamically adaptive multilevel wavelet collocation method for solving partial differential equations in a finite domain,” Journal of Computational Physics, vol. 125, no. 2, pp. 498–512, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. S. L. Mei, H. L. Lv, and Q. Ma, “Construction of interval wavelet based on restricted variational principle and its application for solving differential equations,” Mathematical Problems in Engineering, vol. 2008, Article ID 629253, 14 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. S. L. Mei, C. J. Du, and S. W. Zhang, “Asymptotic numerical method for multi-degree-of-freedom nonlinear dynamic systems,” Chaos, Solitons and Fractals, vol. 35, no. 3, pp. 536–542, 2008. View at Publisher · View at Google Scholar · View at Scopus
  35. S. L. Mei, Q. S. Lu, S. W. Zhang, and L. Jin, “Adaptive interval wavelet precise integration method for partial differential equations,” Applied Mathematics and Mechanics, vol. 26, no. 3, pp. 364–371, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. S. L. Mei, C. J. Du, and S. W. Zhang, “Linearized perturbation method for stochastic analysis of a rill erosion model,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 289–296, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  37. S.-L. Mei, “HAM-based adaptive multi-scale meshless method for Burgers equation,” Journal of Applied Mathematics, vol. 2013, Article ID 248246, 10 pages. View at Publisher · View at Google Scholar
  38. T. D. Frank, “Autocorrelation functions of nonlinear fokker-planck equations,” European Physical Journal B, vol. 37, no. 2, pp. 139–142, 2004. View at Publisher · View at Google Scholar · View at Scopus